Journal article icon

Journal article

Neuropathological studies of bipolar disorder

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
ACTA NEUROPSYCHIATRICA
Volume:
12
Issue:
3
Pages:
96-98
Publication date:
2000-09-01
ISSN:
0924-2708
Source identifiers:
98120
Keywords:
Pubs id:
pubs:98120
UUID:
uuid:791fd6e8-092e-4e5e-905a-9e82e1d8b247
Local pid:
pubs:98120
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP